Jurnal Pendidikan Matematika

Jurnal Pendidikan Matematika (p-ISSN: 2354-9645; e-ISSN: 2621-0355) is an open access and peer-reviewed journal of Mathematics and Mathematics Education published by the Mathematics Department of Antasari State Islamic University of Banjarmasin. This journal is published twice a year (June and December) in both print and online versions and provides a forum for publishing the original research articles and review articles related to issues in matematics and mathematics education. Articles should be original, research-based, unpublished and not under review for possible publication in other journals. All submitted papers are subject to review of the editors, editorial board, and blind reviewers. All papers submitted to the journal should be written in good English or Indonesian, and must be submitted online to: http://jurnal.uin-antasari.ac.id/index.php/jpm.

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 5, No 2 (2018)

Table of Contents

Articles

Hadijah Hadijah
Abstract views : 72
PDF
1-14
Uun Badriyah, Widodo Winarso
Abstract views : 68
PDF
15-29
Sugiyana Sugiyana
Abstract views : 68
PDF
30-45
Arif Ganda Nugroho
Abstract views : 57
PDF
46-61
Djoko Adi Susilo, Rosita Dwi Ferdiani, Tatik Retno Murniasih
Abstract views : 108
PDF
62-76